# SDR HEEA072732

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Part serial: 62839
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT TRANSMIT OR RECEIVE. FOUND VCO TO BE BAD.
